Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the solutions of the nonlinear eigenvalue problem $Lu + \lambda b\left( x \right)u = g\left( {x,\,u} \right)$


Authors: Edward T. Dean and Paul L. Chambré
Journal: Bull. Amer. Math. Soc. 76 (1970), 595-600
MSC (1970): Primary 3536, 3580; Secondary 3544
DOI: https://doi.org/10.1090/S0002-9904-1970-12450-8
MathSciNet review: 0261187
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Hammerstein, Nichtlineare Integralgleichungen nebst Anwendungen, Acta Math. 54 (1930), no. 1, 117–176 (German). MR 1555304, https://doi.org/10.1007/BF02547519
  • 2. E. L. Ince, Ordinary differential equations, Dover, New York, 1944, 235-237. MR 6, 65. MR 10757
  • 3. D. Joseph, Bounds on λ for positive solutions of ΔΨf(r)[Ψ+G(Ψ)]=0, Quart. Appl. Math. 23 (1965/66), 349-354. MR 33 #2938. MR 194732
  • 4. L. Shampine, Some nonlinear eigenvalue problems, J. Math. Mech. 17 (1967/68), 1065-1072. MR 37 #1780. MR 226190
  • 5. D. Cohen, Positive solutions of nonlinear eigenvalue problems: Applications to nonlinear reactor dynamics, Arch. Rational Mech. Anal. 26 (1967), 305-315. MR 35 #6994. MR 216159

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3536, 3580, 3544

Retrieve articles in all journals with MSC (1970): 3536, 3580, 3544


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12450-8

American Mathematical Society